Spectral characterizations of some distance-regular graphs

Research output: Contribution to journalArticleScientificpeer-review

278 Downloads (Pure)
Original languageEnglish
Pages (from-to)189-202
Number of pages13
JournalJournal of Algebraic Combinatorics
Volume15
Issue number2
Publication statusPublished - 2002

Cite this

@article{416915a890ef4af9ae5dddc66e83ce1b,
title = "Spectral characterizations of some distance-regular graphs",
author = "{van Dam}, E.R. and W.H. Haemers",
note = "FEW 793 Pagination: 13",
year = "2002",
language = "English",
volume = "15",
pages = "189--202",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "2",

}

Spectral characterizations of some distance-regular graphs. / van Dam, E.R.; Haemers, W.H.

In: Journal of Algebraic Combinatorics, Vol. 15, No. 2, 2002, p. 189-202.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Spectral characterizations of some distance-regular graphs

AU - van Dam, E.R.

AU - Haemers, W.H.

N1 - FEW 793 Pagination: 13

PY - 2002

Y1 - 2002

M3 - Article

VL - 15

SP - 189

EP - 202

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 2

ER -